Header

UZH-Logo

Maintenance Infos

Sharp upper bounds for a variational problem with singular perturbation


Conti, S; De Lellis, C (2007). Sharp upper bounds for a variational problem with singular perturbation. Mathematische Annalen, 338(1):119-146.

Abstract

Let Ω be a C 2 bounded open set of and consider the functionals We prove that if , |∇ u| = 1 a.e., and ∇ u∈BV, then The new result is the Γ- lim sup inequality.

Abstract

Let Ω be a C 2 bounded open set of and consider the functionals We prove that if , |∇ u| = 1 a.e., and ∇ u∈BV, then The new result is the Γ- lim sup inequality.

Statistics

Citations

12 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

42 downloads since deposited on 08 Dec 2009
16 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2007
Deposited On:08 Dec 2009 08:26
Last Modified:06 Dec 2017 20:42
Publisher:Springer
ISSN:0025-5831
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00208-006-0070-2

Download

Download PDF  'Sharp upper bounds for a variational problem with singular perturbation'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher